Feedback on Retin-A Side Effects and Usage, page 95
If you’ve used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Rash and enlarged lymph nodes
First of all Retin A is working very well for me; started it up again in an OTC product and love it. Looks to be working. Problem in past: I reacted to Accutane with lowered resistance to infection and IBS so quit taking it after a month. Problem now: have a spotty skin rash on my trunk and enlarged lymph nodes in neck area. Related? No other symptoms. Will I have a sensitivity to any Retin A because of the Accutane reaction? Accutane cleared up my skin for the first time in 20 years and was thankful for that.
AskDocWeb: Accutane and Retin-A are both derived from the same base (vitamin A). A sensitivity to one raises the likelihood that you may be sensitive to the other. Although skin rash is uncommon it is one of the possible side effects of Retin-A.
Generally speaking, the most common cause of lymph node swelling is infection. Retin-A is not known to cause such a reaction. Swollen lymph nodes from an infection are usually treated with antibiotics, pain medication, anti-inflammatory medications to control swelling, and cool compresses to reduce the swelling. If there is an abscess of the swollen lymph node, surgery may be necessary to drain the infection.
Report – 89 – 90 – 91 – 92 – 93 – 94 –
Last Page 95
If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.